MAUDE Adverse Event Report: KARL STORZ SE & CO. KG C-MAC VIDEO LARYNGOSCOPE MAC #3

KARL STORZ SE & CO. KG C-MAC VIDEO LARYNGOSCOPE MAC #3
Model Number 8404AXC
Medical Device Problem Codes Device Reprocessing Problem (1091); Optical Problem (3001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that weak light on c-mac system using - changing to another works.No negative impact in state of health reported.
 
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.The device was not yet returned for investigation.The event is filed under internal karl storz complaint id: (b)(4).
 
Additional Manufacturer Narrative
The device in question was returned to manufacturer.This information is reflected in section d9.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
 
Additional Manufacturer Narrative
Result of investigation: the device was sent to the manufacturer for inspection.During the manufacturer's technical inspection, the error description provided by the customer "weak light" was confirmed, and further defects were detected.In total the following defects were detected: customer complaint noted.Led is dim.Blade damaged.Leak between cover and housing.Leak between plug and cover.As already mentioned, the device passed the quality test at the time of delivery.Based on the defects identified during the technical inspection, it is concluded that the described fault is due to mechanical damage caused by the user.Due to a leak between the plug and the cover and a leak between the cover and the housing, liquid penetrates into the interior where the electronic components responsible for the light output are located and can be damaged by the liquid, resulting in weak light.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
C-MAC VIDEO LARYNGOSCOPE MAC #3
Common Device Name
C-MAC VIDEO LARYNGOSCOPE MAC #3
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key23009489
Report Number9610617-2025-01564
Device Sequence Number10516738
Product Code GCJ
UDI-Device Identifier04048551094471
UDI-Public04048551094471
Combination Product (Y/N)N
PMA/510(K) Number
K935071
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8404AXC
Device Catalogue Number8404AXC
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2025
Supplement Date Received by Manufacturer09/26/2025
11/05/2025
Initial Report FDA Received Date09/09/2025
Supplement Report FDA Received Date10/01/2025
11/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown